Header

UZH-Logo

Maintenance Infos

Biggins’ martingale convergence for branching Lévy processes


Bertoin, Jean; Mallein, Bastien (2018). Biggins’ martingale convergence for branching Lévy processes. Electronic Communications in Probability, 23(83):1-12.

Abstract

A branching Lévy process can be seen as the continuous-time version of a branching random walk. It describes a particle system on the real line in which particles move and reproduce independently in a Poissonian manner. Just as for Lévy processes, the law of a branching Lévy process is determined by its characteristic triplet $(σ2,a,Λ)$, where the branching Lévy measure $Λ$ describes the intensity of the Poisson point process of births and jumps. We establish a version of Biggins’ theorem in this framework, that is we provide necessary and sufficient conditions in terms of the characteristic triplet $(σ2,a,Λ)$ for additive martingales to have a non-degenerate limit

Abstract

A branching Lévy process can be seen as the continuous-time version of a branching random walk. It describes a particle system on the real line in which particles move and reproduce independently in a Poissonian manner. Just as for Lévy processes, the law of a branching Lévy process is determined by its characteristic triplet $(σ2,a,Λ)$, where the branching Lévy measure $Λ$ describes the intensity of the Poisson point process of births and jumps. We establish a version of Biggins’ theorem in this framework, that is we provide necessary and sufficient conditions in terms of the characteristic triplet $(σ2,a,Λ)$ for additive martingales to have a non-degenerate limit

Statistics

Citations

Dimensions.ai Metrics
3 citations in Web of Science®
3 citations in Scopus®
Google Scholar™

Altmetrics

Downloads

18 downloads since deposited on 17 Jan 2019
8 downloads since 12 months
Detailed statistics

Additional indexing

Item Type:Journal Article, refereed, original work
Communities & Collections:07 Faculty of Science > Institute of Mathematics
Dewey Decimal Classification:510 Mathematics
Scopus Subject Areas:Physical Sciences > Statistics and Probability
Social Sciences & Humanities > Statistics, Probability and Uncertainty
Uncontrolled Keywords:Statistics, Probability and Uncertainty, Statistics and Probability
Language:English
Date:25 October 2018
Deposited On:17 Jan 2019 10:12
Last Modified:15 Apr 2020 22:47
Publisher:Institute of Mathematical Statistics
ISSN:1083-589X
OA Status:Green
Free access at:Publisher DOI. An embargo period may apply.
Publisher DOI:https://doi.org/10.1214/18-ecp185
Official URL:https://projecteuclid.org/euclid.ecp/1540433049

Download

Green Open Access

Download PDF  'Biggins’ martingale convergence for branching Lévy processes'.
Preview
Content: Published Version
Language: English
Filetype: PDF
Size: 344kB
View at publisher
Licence: Creative Commons: Attribution 4.0 International (CC BY 4.0)